JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERALIZATION OF A SUBSET-SUM-DISTINCT SEQUENCE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERALIZATION OF A SUBSET-SUM-DISTINCT SEQUENCE
Bae, Jae-Gug; Choi, Sung-Jin;
  PDF(new window)
 Abstract
In 1967, as an answer to the question of P. Erdos on a set of integers having distinct subset sums, J. Conway and R. Guy constructed an interesting sequence of sets of integers. They conjectured that these sets have distinct subset sums and that they are close to the best possible with respect to the largest element. About 30 years later (in 1996), T. Bohman could prove that sets from the Conway-Guy sequence actually have distinct subset sums. In this paper, we generalize the concept of subset-sum-distinctness to k-SSD, the k-fold version. The classical subset-sum-distinct sets would be 1-SSD in our definition. We prove that similarly derived sequences as the Conway-Guy sequence are k-SSD.
 Keywords
Conway-Guy sequence;greedy algorithm;subset-sum-distinct sequence;
 Language
English
 Cited by
 References
1.
The Probabilistic Method, 1992.

2.
Analytic number theory;Progr. Math., 1996. vol.1;138. pp.31-37

3.
Discrete Math., 1998. vol.189. pp.1-20 crossref(new window)

4.
Bull. Korean Math. Soc., 1998. vol.35. 3, pp.515-525

5.
Math. Comp., 0000. vol.28. 126, pp.617-623 crossref(new window)

6.
Proc. Amer. Math. Soc., 0000. vol.124. 12, pp.3627-3636 crossref(new window)

7.
Electron. J. Combin., 1998. vol.5. pp.#R3

8.
Cooolq. Math., 1969. vol.20. pp.307

9.
J. Combin. Theory Ser. A, 1986. vol.41. pp.89-94 crossref(new window)

10.
Colloque sur la Theorie des Nombres, 1955. pp.127-137

11.
Monographies de L'Enseignement Mathematique, 1980. vol.28.

12.
Unsolved problems in Intuitive Mathematics, 1994. vol.Ⅰ.

13.
Annals of Discrete Mathematics, 1982. vol.12. pp.141-154

14.
Proc. Amer. Math. Soc., 0000. vol.66. 1, pp.179-180 crossref(new window)

15.
Discrete Math., 2003.

16.
Math. Comp., 0000. vol.50. 181, pp.297-320